# SDR TIMA20090002

- Difficulty date: April 3, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1144300644
- Condition: Corroded
- Location: Fuselage
- Part time: 36,554 hours, 49,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING LITE CORROSION ON SURFACE OF BELLY AFT OF WINGS, NOTICED SOME APPARENT BLISTERING OF THE SKIN.  INVESTIGATION REVEALED THERE WAS CORROSION BETWEEN THE SKIN AND THE FUSELAGE FRAME.  AFFECTED SKIN WAS CUT OUT AND REPLACED AS A COVER PATCH IN ACCORDANCE WITH BEECH STRUCTURAL REPAIR MANUAL.
